Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

My father has Interstitial lung disease and he also had ATT medication for 6 months

Hi Doctor , My dad is having ILD and it was detected in March 2008.He also had ATT medication for 6 months before ILD got detected. He is having onlu Mucinac as medicine as we did not started Sterios because of its side effect. Gradually he is feeling very weak and also gets fever very regularyly. What sould be doen for improving his health conditions. Is it curable?
Asked On : Tue, 18 May 2010
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Ur dad had taken ATT (Anti-Tuberculosis drugs). He does have history of tuerbculosis and this in turn might have lead to the current ILD.

Steroids are good modality of treatment and can be beneficial.
Answered: Sun, 20 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor